# SDR DALA2023050503519

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 112,682 hours, 16,600 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 AFT DOOR ARMING LEVER COVER DAMAGED / POOR CONDITION LOCATIONS:601 CORRECTIVE ACTION: INSPECTED 1L DOOR SEAL NO CUTS OR DEFECTS NOTED. CLEANED AND LUBED DOOR SEAL. ALSO INSPECTED DOOR FRAME AIR NO DEFECTS NOTED. ALL PER B767-300 AMM 52-09 (2751375)
